RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Oseledets, Valery Iustinovich

Statistics Math-Net.Ru
Total publications: 27
Scientific articles: 25
Presentations: 6

Number of views:
This page:2658
Abstract pages:10012
Full texts:3993
References:590
Professor
Doctor of physico-mathematical sciences (1992)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
Birth date: 25.05.1940
E-mail:
Keywords: ergodic theorems, Markov chains.
UDC: 517.518.1, 517.9, 517.958, 517.987.5, 519.2, 519.217, 519.27, 621.391.1, 517.938.5, 519.21, 517.863
MSC: 60-xx, 37-xx, 35-xx, 28.70, 34.00

Subject:

Ergodic theory; mathematical physics; statistical physics; random processes.

   
Main publications:
  • Markovskie tsepi, kosye proizvedeniya i ergodicheskie teoremy dlya obschikh dinamicheskikh sistem // Teoriya veroyatnostei i ee prilozheniya, 1965, 10, 551–557.
  • O spektre ergodicheskikh avtomorfizmov // DAN SSSR, 1966, 168, 1009–1011.
  • Multiplikativnaya ergodicheskaya teorema. Kharakteristicheskie pokazateli Lyapunova dinamicheskikh sistem // Trudy Moskovskogo matematicheskogo obschestva, 1968, 19, 197–231.
  • Kolmogorovskaya teoriya turbulentnosti i evolyutsiya sostoyanii sistem kletochnykh avtomatov tipa reshetochnogo gaza. Invariantnye sostoyaniya // Teoriya veroyatnostei i ee prilozheniya, 1989, 34,165–177.
  • Fast dynamo problem for a smooth map on a two-torus // Geophys. and Astrophys. Fluid Dynamics, 1993, 73, 133–145.

http://www.mathnet.ru/eng/person17705
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200515

Publications in Math-Net.Ru
2018
1. Z. I. Bezhaeva, V. I. Oseledets, “Quantum Markov states and quantum hidden Markov states”, Zap. Nauchn. Sem. POMI, 468 (2018),  13–23  mathnet; J. Math. Sci. (N. Y.), 240:5 (2019), 507–514
2017
2. Z. I. Bezhaeva, V. L. Kulikov, E. F. Olekhova, V. I. Oseledets, “Erdős measures on the Euclidean space and on the group of $A$-adic integers”, Tr. Mat. Inst. Steklova, 297 (2017),  38–45  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 297 (2017), 28–34  isi  scopus
2015
3. Z. I. Bezhaeva, V. I. Oseledets, “Remarks on Quantum Markov States”, Funktsional. Anal. i Prilozhen., 49:3 (2015),  60–65  mathnet  elib; Funct. Anal. Appl., 49:3 (2015), 205–209  isi  scopus
2012
4. Z. I. Bezhaeva, V. I. Oseledets, “Calculation of the entropy for a hidden Markov chain”, Diskr. Mat., 24:1 (2012),  108–122  mathnet  mathscinet  elib; Discrete Math. Appl., 22:2 (2012), 207–223  elib  scopus
5. Z. I. Bezhaeva, V. I. Oseledets, “The entropy of the Erdos measure for the pseudogolden ratio”, Teor. Veroyatnost. i Primenen., 57:1 (2012),  158–167  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 57:1 (2013), 135–144  isi  elib  scopus
2010
6. Z. I. Bezhaeva, V. I. Oseledets, “The Erdős–Vershik problem for the golden ratio”, Funktsional. Anal. i Prilozhen., 44:2 (2010),  3–13  mathnet  mathscinet  zmath; Funct. Anal. Appl., 44:2 (2010), 83–91  isi  scopus
2006
7. Z. I. Bezhaeva, V. I. Oseledets, “Erdős measures for the goldenshift and Markov chains of the second order”, Teor. Veroyatnost. i Primenen., 51:1 (2006),  5–21  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:1 (2007), 28–41  isi  scopus
2005
8. Z. I. Bezhaeva, V. I. Oseledets, “Erdős measures, sofic measures, and Markov chains”, Zap. Nauchn. Sem. POMI, 326 (2005),  28–47  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 140:3 (2007), 357–368  scopus
2001
9. V. I. Oseledets, D. V. Khmelev, “Stochastic Transportation Networks and Stability of Dynamical Systems”, Teor. Veroyatnost. i Primenen., 46:1 (2001),  147–154  mathnet  mathscinet  zmath; Theory Probab. Appl., 46:1 (2002), 154–161  isi
2000
10. V. I. Oseledets, D. V. Khmelev, “Global Stability of Infinite Systems of Nonlinear Differential Equations and Nonhomogeneous Countable Markov Chains”, Probl. Peredachi Inf., 36:1 (2000),  60–76  mathnet  mathscinet  zmath; Problems Inform. Transmission, 36:1 (2000), 54–70
1997
11. Z. I. Bezhaeva, V. I. Oseledets, “Concerning a stochastic dynamical system”, Mat. Zametki, 61:6 (1997),  803–809  mathnet  mathscinet  zmath; Math. Notes, 61:6 (1997), 675–680  isi
12. N. D. Cong, V. I. Oseledets, “Topological invariants of linear cocycles of an ergodic map”, Tr. Mat. Inst. Steklova, 216 (1997),  243–256  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 216 (1997), 236–249
1996
13. Z. I. Bezhaeva, V. I. Oseledets, “An Example of a Strange Nonchaotic Attractor”, Funktsional. Anal. i Prilozhen., 30:4 (1996),  1–9  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:4 (1996), 223–229  isi
14. Z. I. Bezhaeva, V. I. Oseledets, “On the symmetric $\sigma$-algebra of a stationary Harris Markov process”, Teor. Veroyatnost. i Primenen., 41:4 (1996),  869–877  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:4 (1997), 741–748  isi
15. Z. I. Bezhaeva, V. I. Oseledets, “On the variance of sums for functions of a stationary Markov process”, Teor. Veroyatnost. i Primenen., 41:3 (1996),  633–639  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:3 (1997), 537–541  isi
1989
16. V. I. Oseledets, “On a new way of writing the Navier–Stokes equation. The Hamiltonian formalism”, Uspekhi Mat. Nauk, 44:3(267) (1989),  169–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:3 (1989), 210–211  isi
17. V. I. Oseledetz, “Kolmogorov's Theory of Turbulence and Evolution of the Lattice-Gas-Type System of Cell Automates. Invariant States”, Teor. Veroyatnost. i Primenen., 34:1 (1989),  165–177  mathnet  mathscinet  zmath; Theory Probab. Appl., 34:1 (1989), 140–152  isi
1983
18. V. I. Oseledets, “Completely positive linear mappings, non-Hamiltonian evolution, and quantum stochastic processes”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 20 (1983),  52–94  mathnet  mathscinet  zmath; J. Soviet Math., 25:6 (1984), 1529–1557
1977
19. B. M. Gurevich, V. I. Oseledets, “Some mathematical problems related to the nonequilibrium statistical mechanics of infinitely many particles”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 14 (1977),  5–39  mathnet  mathscinet  zmath; J. Soviet Math., 13:4 (1980), 455–478
1973
20. B. M. Gurevich, V. I. Oseledets, “Gibbs distributions and dissipativeness of $U$-diffeomorphisms”, Dokl. Akad. Nauk SSSR, 209:5 (1973),  1021–1023  mathnet  mathscinet  zmath
1971
21. V. I. Oseledets, “Two nonisomorphic dynamical systems with the same simple continuous spectrum”, Funktsional. Anal. i Prilozhen., 5:3 (1971),  75–79  mathnet  mathscinet  zmath; Funct. Anal. Appl., 5:3 (1971), 233–236
1969
22. V. I. Oseledets, “An automorphism with simple, continuous spectrum not having the group property”, Mat. Zametki, 5:3 (1969),  323–326  mathnet  mathscinet  zmath; Math. Notes, 5:3 (1969), 196–198
1968
23. V. I. Oseledets, “A multiplicative ergodic theorem. Characteristic Ljapunov, exponents of dynamical systems”, Tr. Mosk. Mat. Obs., 19 (1968),  179–210  mathnet  mathscinet  zmath; Trans. Moscow Math. Soc., 19 (1968), 197–231
1966
24. V. I. Oseledets, “The spectrum of ergodic automorphisms”, Dokl. Akad. Nauk SSSR, 168:5 (1966),  1009–1011  mathnet  mathscinet  zmath
1965
25. V. I. Oseledets, “Markov chains, skew products and ergodic theorems for “general” dynamic systems”, Teor. Veroyatnost. i Primenen., 10:3 (1965),  551–557  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:3 (1965), 499–504

1996
26. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 51:4(310) (1996),  179–191  mathnet  mathscinet; Russian Math. Surveys, 51:4 (1996), 765–778  isi
27. B. M. Gurevich, I. A. Ibragimov, R. A. Minlos, I. A. Ovseevich, V. I. Oseledets, M. S. Pinsker, V. V. Prelov, Yu. V. Prokhorov, Ya. G. Sinai, A. S. Holevo, A. N. Shiryaev, “Roland L'vovich Dobrushin (20 July 1919 – 12 November 1995)”, Teor. Veroyatnost. i Primenen., 41:1 (1996),  164–169  mathnet  mathscinet; Theory Probab. Appl., 41:1 (1997), 132–136  isi

Presentations in Math-Net.Ru
1. Квантовые марковские состояния
V. I. Oseledets
Dynamical systems and differential equations
December 10, 2018 18:30
2. Erdős measures on euclidean space, on integer $A$-adic numbers and on Heisenberg group
V. I. Oseledets
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
May 15, 2017 13:00   
3. Снова о мерах Эрдёша
V. I. Oseledets
Dynamical systems and statistical physics
April 26, 2017 18:30
4. Erdős measures on Euclidean space and $\widehat{Z}^n$
Valery Oseledets
International Conference “Anosov Systems and Modern Dynamics” dedicated to the 80th anniversary of Dmitry Anosov
December 22, 2016 12:05   
5. Мера Эрдёша на плоскости: фракталы Бедфорда-Макмюллена и драконы-близнецы
V. I. Oseledets
Dynamical systems and statistical physics
November 2, 2016
6. Задача Эрдёша и скрытые марковские цепи
V. I. Oseledets
Dynamical systems and statistical physics
October 26, 2016 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019